MathSciNet Relay Station
MathSciNet bibliographic data
MR1185588 32M05 (32E30)
Andersén, Erik; Lempert, László On the group of holomorphic automorphisms of ${\bf C}^n$. Invent. Math. 110 (1992), no. 2, 371–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement